Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Medical abortion, taken MTP kit pills, heavy bleeding, abdominal pain. Safe to take ultrasound scan?

I took mtp kit pills and had heavy blreeeding for 2 days and after that bleeding iees very less but the lower abdominal pain continues. It feels like pain the pain is moving up and down in the body lyk the gasting pain. I am not able to determine whether this pain is a gasting pain or due to abortion . My mom is forcing me for an ultrasound . Is it safe to have an ultrasound for me as i m an unmarried girl.Its been only 5 days after i had the mtp kit.Plz reply as soon as possible.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

The typical pain is due to the MTP pills which cause a contractile wave like motion in the walls of the uterus. I think 5 days is sufficient enough to undergo the ultrasound, please go ahead.

Hope this helps.

Best wishes.
Answered: Wed, 25 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor